American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 79 of 79 found      Go to page: 1 2 3

[61] Saul Stahl. Permutation-partition pairs: a combinatorial generalization of graph embeddings . Trans. Amer. Math. Soc. 259 (1980) 129-145. MR 561828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] T. W. Tucker. The number of groups of a given genus . Trans. Amer. Math. Soc. 258 (1980) 167-179. MR 554326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] John Mitchem. On the genus of graphs with Lick-White number $k$ . Proc. Amer. Math. Soc. 69 (1978) 349-354. MR 0476560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] L. Asimow and B. Roth. The rigidity of graphs . Trans. Amer. Math. Soc. 245 (1978) 279-289. MR 511410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Mark Jungerman. A characterization of upper-embeddable graphs . Trans. Amer. Math. Soc. 241 (1978) 401-406. MR 492309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] C. H. C. Little and D. A. Holton. A new characterization of planar graphs. Bull. Amer. Math. Soc. 83 (1977) 137-138. MR 0441775.
Abstract, references, and article information   
View Article: PDF

[67] Michael O. Albertson and Joan P. Hutchinson. The independence ratio and genus of a graph . Trans. Amer. Math. Soc. 226 (1977) 161-173. MR 0437372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Dwight R. Bean. Recursive Euler and Hamilton paths . Proc. Amer. Math. Soc. 55 (1976) 385-394. MR 0416888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] László Lovász and Morris L. Marx. A forbidden substructure characterization of Gauss codes. Bull. Amer. Math. Soc. 82 (1976) 121-122. MR 0391069.
Abstract, references, and article information   
View Article: PDF

[70] Michael O. Albertson and Joan P. Hutchinson. The maximum size of an independent set in a nonplanar graph. Bull. Amer. Math. Soc. 81 (1975) Part 1:554-555. MR 0364012.
Abstract, references, and article information   
View Article: PDF

[71] Seth R. Alpert. The genera of edge amalgamations of complete bigraphs . Trans. Amer. Math. Soc. 193 (1974) 239-247. MR 0357188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steve Fisk. Some topological approaches to the four color problem. Bull. Amer. Math. Soc. 79 (1973) 1051-1055. MR 0319796.
Abstract, references, and article information   
View Article: PDF

[73] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[74] P. V. O’Neil. A short proof of Mac Lane's planarity theorem . Proc. Amer. Math. Soc. 37 (1973) 617-618. MR 0313098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Seth R. Alpert. The genera of amalgamations of graphs . Trans. Amer. Math. Soc. 178 (1973) 1-39. MR 0371698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Paul C. Kainen. On the stable crossing number of cubes . Proc. Amer. Math. Soc. 36 (1972) 55-62. MR 0306028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Arthur T. White. On the genus of a group . Trans. Amer. Math. Soc. 173 (1972) 203-214. MR 0317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF

[79] Hassler Whitney. Non-separable and planar graphs . Trans. Amer. Math. Soc. 34 (1932) 339-362. MR 1501641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 79 of 79 found      Go to page: 1 2 3